# SDR SWAA2014010723789

- Difficulty date: December 31, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 30,142 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE CABIN OVERHEAD BIN BULLNOSE AFT EMERGENCY LIGHT BROKEN.  R & R LIGHT IAW MM.
